# SDR CA011005001

- Difficulty date: September 23, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 17201041
- Condition: Mismarked
- Location: Oxygen Bottle
- Component: O2 Supply, Scott
- Stage of operation: LD
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED O2 SYSTEM NOT FUNCTIONING CORRECTLY. ON INVESTIGATION MAINTENANCE DISCOVERED REGULATOR WAS INSTALLED 180 DEGREES OUT OF RIG. ON FURTHER EXAMINATION REGULATOR VALVE WAS FOUND TO ROTATE 360 DEGREES FOR MULTI-POSITION INSTALLATIONS. O2 BOTTLE HAD RECENTLY BEEN INSTALLED & HAD FLOWN ONE FLIGHT BEFORE BEING SNAGGED. THE POTENTIAL FOR SERIOUS INCIDENT AT ALTITUDE COUPLED WITH A DEPRESSURIZATION IS HIGH WITH THIS TYPE OF INSTALLATION. THE VALVE IS NOT "MURPHY PROOF" & REQUIRES EXTREME CARE AND ATTENTION ON INSTALLATION AS THE VALVE ON THE REGULATOR IS ALSO POORLY MARKED FOR ON & OFF POSITION.
